Differentialmoduln eindimensionaler lokaler Ringe.

Robert Berger

Mathematische Zeitschrift (1963)

  • Volume: 81, page 326-354
  • ISSN: 0025-5874; 1432-1823

How to cite


Berger, Robert. "Differentialmoduln eindimensionaler lokaler Ringe.." Mathematische Zeitschrift 81 (1963): 326-354. <http://eudml.org/doc/170157>.

author = {Berger, Robert},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {326-354},
title = {Differentialmoduln eindimensionaler lokaler Ringe.},
url = {http://eudml.org/doc/170157},
volume = {81},
year = {1963},

AU - Berger, Robert
TI - Differentialmoduln eindimensionaler lokaler Ringe.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 326
EP - 354
KW - rings, modules, fields
UR - http://eudml.org/doc/170157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.